# SDR Q2SA20210807451

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-800
- Aircraft serial: 32608
- Aircraft time: 46,175 hours, 22,970 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Faulted
- Location: Flap/Slat Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED. AMBER LE FLAP TRANSIT LIGHT AT FLAPS 15. FLIGHT CREWS ACCOMPLISHED QRH FOR LEADING EDGE FLAPS TRANSIT. REPLACED FLAP/SLAT ELECTRONICS UNIT (FSEU) IAW AMM 27-51-01/401. BITE AND OPS CHECK GOOD. NO DEFECTS NOTED. FURTHER TROUBLESHOOTING REMOVED AND REPLACED LE 1 SLAT INBOARD PROXIMITY SENSOR IAW AMM 27-88-11/401. OPS CHECK FAILED. LE 1 SLAT INDICATOR STILL FAIL INTERMITTENT. COMPLIED WITH FIM 27-81 TASK 803 AND REMOVED AND REPLACED FSEU IAW AMM 27-51-01/401. OPS CHECK FAILED WITH POWER SUPPLY FAULTS. PUT ORIGINAL FSEU BACK ON AIRCRAFT.
